# SDR QMLA2018031718032

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 2,937 hours, 9,998 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,937 hours, 9,998 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Part time: 2,937 hours, 9,998 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HOUR INSPECTION OF THE HORIZONTAL STABILIZER, FOUND THE UPPER RT ATTACH FITTING BROKEN, AND THE FRAME IN THE TAILBOOM CRACKED.
